# SDR SWIA201437150

- Difficulty date: March 31, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR, WING TO BELL CRANK ASSY LEVER/ARM, THE  FWD ATTACH POINT HAS CHAFING. C-CHECK, BLENDED CHAFING ON RT MLG DOOR, WING TO DOOR BELLCRANK ASSY LEVER ARM, FWD ATTACH POINT IAW REO.
